Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Severe abdominal pain after bleeding post intake of MTP cipla kit. Normal?

Hi,i am 26 years old. had an abortion after 4 months of marriage. i was 1 month pregnant and took mtp cipla kit. after that period was regular. now again after 4 months i am 40 days pregnant and took another mtp cipla kit.got bleeding. now i am on 3rd day and getting too much lower abdominal pain . So wanted to know if it is normal or something else. Is there any risk to conceive in future??? I generay have 28 days cycle and it is very regular. I do smoking( per day 1-2 ) expected answer from a Gynecologist .
Asked On : Thu, 13 Dec 2012
Answers:  2 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Yes it is normal to have lower abdominal pain and bleeding after mtp kit.

Mtp kits should only be used after consent from a qualified doctor.

Dueto easy availabilty in the market mtp kits are being misused.

Mtp kits come with a guideline that strictly mentions that it should be used in close observation of a doctor.

First an ultrasound should be conducted to access the gestational age and site of implantation.

If the pregnancy is over 6 wks ,chances are that some products of conception may be stuck inside and require manual assistance.important- if the site of implantation is any other place other than the uters such as the fallopian tube ,THE TUBE MIGHT RUPTURE IF MTP KIT IS TAKEN and this is a hospital emergency and is life threatening.

Second after 15 days of taking mtp kit a repeat ultrasound is to be done to make sure that the uterus is clear of the products or not.

Mtp kits do not pose a risk in conceiving in the future but excess of everything is bad and that too when you are not following the correct protocol
Answered: Thu, 20 Dec 2012
I find this answer helpful
Homeopath Dr. Swati's  Response
Yes it is normal to have lower abdominal pain and bleeding after mtp kit.
Mtp kits should only be used after consent from a qualified doctor.
Dueto easy availabilty in the market mtp kits are being misused.
Mtp kits come with a guideline that strictly mentions that it should be used in close observation of a doctor.
First an ultrasound should be conducted to access the gestational age and site of implantation.
If the pregnancy is over 6 wks ,chances are that some products of conception may be stuck inside and require manual assistance.important- if the site of implantation is any other place other than the uters such as the fallopian tube ,THE TUBE MIGHT RUPTURE IF MTP KIT IS TAKEN and this is a hospital emergency and is life threatening.
Second after 15 days of taking mtp kit a repeat ultrasound is to be done to make sure that the uterus is clear of the products or not.
Mtp kits do not pose a risk in conceiving in the future but excess of everything is bad and that too when you are not following the correct wY.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor